Getting Booster Dose Of COVID-19? Check Out These 7 Possible Side-Effects

Booster dose of coronavirus vaccine is now available for 18+ people, check out possible side effects of these vaccines. 

Written by: Puru BansalPublished at: May 20,2022
Updated at: May 20,2022

Corona virus created a chain of disasters whose side effects are still being processed and felt. COVID vaccines are the only remedy and precautionary measure that could be taken to cover this problem. However, the vaccine also has some side-effects that could be felt both after the first and second doses. It also depends on the type of COVID vaccine you are taking. Majorly India has two COVID vaccines namely COVISHIELD and COVAXIN. Both of them have difference in symptoms and the dose which is being given to the people. COVID Booster shots are now available for people above the age of 18 years. Here are some symptoms or side-effects that you might experience after getting the shot.  

Importance of Booster Dose of COVID-19 

COVID booster shot was introduced keeping in mind the changing variants and rate of mutations corona virus brings with them. Booster dose could actually neutralize the effect of severe mutations and thus prevent you from getting COVID-19 complications. We have realized that corona virus booster shot could give you additional immunity and protective layer from the virus. New studies have revealed that booster dose provides protection against coronavirus BA.2 & BA.3 mutations, whose risk are much higher if contracted.

Both CoviSheild and Covaxin have a number of side-effects that could affect you after getting the booster dose as well. We spoke to Dr. Sumeet Nigam, General Physician, Sahara Hospital, Lucknow to know about some of the major side-effects that could hamper your health. You can get booster shot of coronavirus vaccine after 9 months of 2nd dose of COVID-19 vaccine. 

Side-Effects of Booster Dose COVID-19 

Doctor mentions that symptoms that are occurring after the booster dose are comparatively minor than those of 1st and 2nd booster shot. Booster dose of COVISHIELD has minimal symptoms and so is the case with COVAXIN. Here are some common side-effects that were experienced by people after getting their booster dose. 

Also Read- When Can You Take Covid-19 Booster Shot, Dos And Donts After Taking It

1. Fatigue- Numerous people have admitted that they felt the other day after getting their booster dose administered. People felt lazy and dizzy at work, they also felt signs of weakness. Most of them wanted to rest or did not feel like doing daily shores.  

2. Nausea- After getting the booster dose, those who got COVAXIN have experienced nausea more often. But it is usually mild and there were no serious cases that came into highlight. However, the appetite was affected because of nausea. 

3. Lymphadenopathy- This is seen in less people but it was quite evident after the first dose of COVID-19. This could be caused because of bacteria, viral or fungal infections. But fortunately, only a few people got this condition so far. 

4. Headache- This is a very common symptom after getting vaccinated. After every COVID shot, people got headaches, mostly mild but some of them had severe, especially in the night. Headaches were prominent side effects of COVID booster shot

5. Fever- Most of doctors said that people got slight fever after the vaccination, on the next day. Fever is very common because of changes in the body temperature because of additional fluid gone into the body.

 

6. Pain in Arms- Everyone had pain in their arms after few hours of getting booster dose. This is common for both COVAXIN and COVISHIELD vaccines. Pain in the arms could elevate the other day but does not restrict your movement at most times. It is close to the level of second COVID vaccine dose. 

7. Body aches- A majority of people also had body aches the next day of vaccine. This was especially in the back or shoulders, etc. Body aches are normal and do not last for more than a day of booster shot.  

Also Read- Heart Complications That Could Affect You After COVID-19 Infections

Does Booster Dose Cause Allergies? 

Booster shot of COVID vaccine does not cause any allergies in particular. But you can have allergies if you have any prior problems. Allergic reactions have been seen rarely, especially in case of booster shot. If you get any allergy from COVID-19 vaccine, then you might have complications such as difficulty in breathing, swelling in throat and rashes on the body. Your blood pressure could also drop in some severe cases. The symptom of allergy is seen after 6 weeks of vaccination.

Picture Credits- freepik.com

Disclaimer

All possible measures have been taken to ensure accuracy, reliability, timeliness and authenticity of the information; however Onlymyhealth.com does not take any liability for the same. Using any information provided by the website is solely at the viewers’ discretion. In case of any medical exigencies/ persistent health issues, we advise you to seek a qualified medical practitioner before putting to use any advice/tips given by our team or any third party in form of answers/comments on the above mentioned website.

Related News